Prevnar 13 shot / aches and pains all over

Prevnar 13 shot / aches and pains all over

My rheumatologist wants me to start a biologic (MTX alone is not doing the job). Before starting it, he told me to go get the Prevnar 13 shot and then wait 8 weeks to get the Prevnar 23 one (both for pneumonia) -- in addition to checking for TB (lab work and skin test). I got the Prevnar 13 shot last Friday (today is Tuesday) - I have been suffering from severe body aches all over. It is so bad that I have trouble turning over in bed (lots of groaning.....from… read more

A myRAteam Member said:

It really is so depressing to read how everyone seems to be suffering from their meds! What is going on ??

posted 3 months ago
A myRAteam Member said:

I'm on humira at the moment but am going on a new one as I'm failing on it was on methotrexate at first but that didn't work

posted 3 months ago
A myRAteam Member said:

I have had RA since 2012 and have already had to switch my biologic from Enbrel to Humira. So I agree with your statement, Tina, that they seem to work for a couple years, then stop working.

posted 3 months ago
A myRAteam Member said:

Hello Barbara,
I found out that I had RA about 10 years ago, after battling cancer. I''m in the dark about a lot of it but I understand the pain. It's very difficult to sleep at night because the pain is so bad. I've been on several meds. What I've found is that they all seem to work really well at first. Then, after a year or two they don't seem to work as well. I can't speak for everyone but this is how it's been for me.RA has existed for a long time but it just seems to have become more rampant in recent years. The way I see it, there needs to be a lot more testing. There are so many different types and degrees it has to be difficult to find one that's right for you. There's definitely not one med for all. Hopefully you have a DR. that's willing to work with you. I'm still in the trial and error mode myself. Good luck and feel better!

posted 3 months ago
A myRAteam Member said:

Thank you! I found your post useful. Yes, I think it is a combination of the shot and the RA. I did self-medicate with a 1/2 Benadryl. Helped a bit...

Best to you!

posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in